Per citar aquest document: https://ddd.uab.cat/record/150542
Web of Science: 1 cites,
Minimal periods of holomorphic maps on complex tori
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Rong, Feng (Shanghai Jiao Tong University. Department of Mathematics)

Data: 2012
Resum: We study the set of minimal periods of holomorphic self–maps of one and two dimensional complex tori. In particular we characterize when the set of minimal periods of such maps is finite. In fact we have an algorithm for doing this characterization for holomorphic self–maps of an arbitrary dimensional complex tori.
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author is partially supported by a NSFC grant number 11001172 and by a CUTECH grant number 20100073120067.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Set of minimal periods ; Periodic points ; Holomorphic maps on complex tori
Publicat a: Journal of Difference Equations and Applications, Vol. 18 Núm. 12 (2012) , p. 2059-2068, ISSN 1023-6198

DOI: 10.1080/10236198.2011.611133


Preprint
11 p, 299.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir